RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2017, Volume 27, Issue 2, Pages 193–209 (Mi vuu580)  

MATHEMATICS

Asymptotic behavior of solutions in dynamical bimatrix games with discounted indices

N. A. Krasovskiia, A. M. Tarasyevab

a N. N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia
b Ural Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russia

Abstract: The paper is devoted to the analysis of dynamical bimatrix games with integral indices discounted on an infinite time interval. The system dynamics is described by differential equations in which players' behavior changes according to incoming control signals. For this game, a problem of construction of equilibrium trajectories is considered in the framework of minimax approach proposed by N. N. Krasovskii and A. I. Subbotin in the differential games theory. The game solution is based on the structure of dynamical Nash equilibrium developed in papers by A. F. Kleimenov. The maximum principle of L. S. Pontryagin in combination with the method of characteristics for Hamilton–Jacobi equations are applied for the synthesis of optimal control strategies. These methods provide analytical formulas for switching curves of optimal control strategies. The sensitivity analysis for equilibrium solutions is implemented with respect to the discount parameter in the integral payoff functional. It is shown that equilibrium trajectories in the problem with the discounted payoff functional asymptotically converge to the solution of a dynamical bimatrix game with average integral payoff functionals examined in papers by V. I. Arnold. Obtained results are applied to a dynamical model of investments on financial markets.

Keywords: dynamical games, Pontryagin maximum principle, Hamilton–Jacobi equations, equilibrium trajectories.

DOI: https://doi.org/10.20537/vm170204

Full text: PDF file (342 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977
MSC: 49N70, 49J15, 91A25
Received: 04.04.2017

Citation: N. A. Krasovskii, A. M. Tarasyev, “Asymptotic behavior of solutions in dynamical bimatrix games with discounted indices”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:2 (2017), 193–209

Citation in format AMSBIB
\Bibitem{KraTar17}
\by N.~A.~Krasovskii, A.~M.~Tarasyev
\paper Asymptotic behavior of solutions in dynamical bimatrix games with discounted indices
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2017
\vol 27
\issue 2
\pages 193--209
\mathnet{http://mi.mathnet.ru/vuu580}
\crossref{https://doi.org/10.20537/vm170204}
\elib{http://elibrary.ru/item.asp?id=29410191}


Linking options:
  • http://mi.mathnet.ru/eng/vuu580
  • http://mi.mathnet.ru/eng/vuu/v27/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:119
    Full text:28
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019